I was on Remeron (mirtazapine) 15mg a night for sleep, for the last 5 1/2 monthes.
My neurologist saw that I gained 30lbs in that short time, and immediatly swithched me to Trazodone 25mg a night for sleep. He specifically said NOT to taper the remeron, and just to stop and switch right over to the Trazodone.
I actually felt fine for 3 days, and now i am feeling anxious, lightheaded, wired and tired, and barely sleeping even 2 hours a night. I'm guessing its because of the half life, that it took a while for the discontiuation symptoms to kick in?
I tried tapering off the Remeron on my own about 2 monthes ago, and the tapering was hell. It was much worse symptoms that way.
When should I expect to feel well again and start sleeping normal. The Trazodone isn't doing much for sleep, and I cannot take Benzos , because I was on ativan 3 years for sleep, being naive and not realizing its addicting, I went through a slow taper of that, and am completely off now for the last 6 monthes. The doctors were able to get me off that with the remeron.
My underlying sleep issues is either my age (i am 47 and female) or and underlying autoimmune disorder of which they are still trying to figure out.
I just want to know when should I expect to feel stable and be able to sleep ok again?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.